# SDR TRAX200800767

- Difficulty date: June 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 11,512 hours, 9,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER ANGLE IS CRACKED .3" IN LENGTH. REMOVED CRACKED SUPPORT BEAM. INSTALLED NEW SERVICEABLE IAW SRM 51-42-21.  (B)
